Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (710 KB) | Metadata | Table of Contents | ZAA summary
Published online: 1999-03-31
Existence and Uniqueness of Solutions to a Class of Stochastic Functional Partial Differential Equations via Integral ContractorsJan Turo (1) Gdansk University of Technology, Poland
Existence and uniqueness theorem for first order stochastic functional partial differential equations with the white noise as a coefficient is proved. In the proof the characteristics method and the concept of integral contractors are used.
Keywords: Stochastic functional partial differential equations, integral contractors
Turo Jan: Existence and Uniqueness of Solutions to a Class of Stochastic Functional Partial Differential Equations via Integral Contractors. Z. Anal. Anwend. 18 (1999), 131-141. doi: 10.4171/ZAA/873